Verified review • 3 weeks ago
I wrote a four star review for cilique a few months ago saying I had nausea when first started taking it in the morning but then it settled when I then started taking it at night Since then, I’ve been getting more and more spotting and breakthrough bleeding, both when I take 2 packs back to back, and also if I only take one months worth :/ My boobs also went up from a FF to a H cup, my sex drive decreased, feel like I’ve gained weight (although weight gain could be due to other factors), and generally feeling a bit meh on it - especially very emotional/sad and anxious when on my ‘period’ I’ve come off cilique to try marvelon in the hope that a lower dose will reduce my side effects.
Verified review • 20th Nov 22
I was originally on depo for 3 years came off as I was on this for quite a long time (recommended 2 years only) I was getting bad acne from the jab so I was put on this pill. Took my body to adjust awhile my acne cleared up super quick, had sore boobs and headaches, but these disappeared 3 months. HOWEVER this pill kept giving me chronic UTIs I was in so much pain where i could not walk. I didn't think it was the pill but it was I looked in the symptom leaflet and 1 in 10 get urine infections. I changed pill and they have gone away.
Verified review • 10th Nov 22
So many eye problems from this pill - loss of vision and lots of cysts developed due to oil clogging glands in eye. Also experienced severe hair loss.
Verified review • 25th Jul 22
This pill is great. Boobs went up by around half a cup size and acne improved a lot (though this did take around 5 months). No change in weight, body hair, sex drive, or mood.
Verified review • 11th Jun 22
first started taking this in the morning when i woke up so that I’d have the whole day to take it in case i forgot but it made me SO nauseous and ill so i changed to taking it in the evening before bed which helped a lot. no other major side effects, boobs have maybe got a bit bigger, skin isn't much different (still get the occasional breakouts), sex drive is mostly unchanged (may have gone down a little bit but i'm also very tired atm and started antidepressents which may be the cause). had breakthrough bleeding at the end of the first month and then a very light period for a week.
Verified review • 9th Sep 21
The first two months I loved this pill. Only positive side effects, apart from breast tenderness. The next two months however, I have experienced constant bleeding/spotting - in the past eight weeks I have had maybe three days without any blood. I am going to the doctor tomorrow to change my pill
Verified review • 16th Aug 21
I started taking this pill after advice from my doctor and within two to three days of taking it, I had major nausea, womb cramps and breast pain. These symptoms were pretty much a daily occurrence. Other symptoms included migraines, spotting and a generally lower mood. I’ve had to come off this pill after less than two months and try something different, this really just didn’t suit my body.
Verified review • 20th Jul 21
Went on for skin-which worked wonders. However, I have up until most recently due to continuing the pill (rather than having the breaks for periods) been experiencing really low moods and an increased feeling of anxiousness. I believe this maybe due to an imbalance of hormones. With this I have also been experiencing heavy to light spotting.
Verified review • 14th Jul 21
I've been taking Cilique for the last year after the discontinuation of Brenvinor. Overall it has been ok, but at times it will make me very nauseous and will keep me awake all night feeling sick. It has been great for my skin, but it's also hugely affected my sex drive which is why I am now looking to change pill.
Verified review • 11th Jul 21
I used to be on Cilest. Stopped taking it during lockdown to give my body a break. When I decided to resume taking the pill, I started on Cilique as found out cilest was no longer being supplied through NHS. Its been much more of a nightmare. The side effects are very unpredictable, for example a couple of time in the past year I've had very achy breasts. The pain is so bad it makes me cry. I'm so glad I've been able to work from home because I literally have to sit at the office desk with my boobs out as its so painful to wear clothes. When it happens it always makes me paranoid I'm pregnant too but so far no baby! I find the periods on Cilique are mildly lighter than my non-pill periods. Some weeks I have really bad cramps, others I have nothing (but I suppose its better than pre-birth control life when my period pain was excruciating and I'd black out from the pain). I totally lose my sex drive when on this pill, normally it starts to come back during my break week then whomp - back on Cilique again.